International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1993 / Article

Open Access

Volume 6 |Article ID 639837 | https://doi.org/10.1155/S1048953393000206

Ludwik Byszewski, "Impulsive nonlocal nonlinear parabolic differential problems", International Journal of Stochastic Analysis, vol. 6, Article ID 639837, 14 pages, 1993. https://doi.org/10.1155/S1048953393000206

Impulsive nonlocal nonlinear parabolic differential problems

Received01 Mar 1993
Revised01 Jun 1993

Abstract

The aim of the paper is to prove a theorem about a weak impulsive nonlinear parabolic differential inequality together with weak impulsive nonlocal nonlinear inequalities. A weak maximum principle for an impulsive nonlinear parabolic differential inequality together with weak impulsive nonlocal nonlinear inequalities and an uniqueness criterion for the existence of the classical solution of an impulsive nonlocal nonlinear parabolic differential problem are obtained as a consequence of the theorem about the weak impulsive nonlinear parabolic differential inequality together with weak impulsive nonlocal nonlinear inequalities.

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views82
Downloads291
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.